Quasinormability and diametral dimension

Terzioğlu, Tosun (2013) Quasinormability and diametral dimension. Turkish Journal of Mathematics, 37 (5). pp. 847-851. ISSN 1300-0098 (Print) 1303-6149 (Online)

This is the latest version of this item.

Full text not available from this repository. (Request a copy)


Two versions of diametral dimension are shown to coincide for quasinormable Frechet spaces. The diametral dimension is determined by a single bounded subset in certain cases.
Item Type: Article
Uncontrolled Keywords: Diametral dimension; Frechet spaces; Kothe spaces
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Tosun Terzioğlu
Date Deposited: 21 Jan 2014 12:26
Last Modified: 01 Aug 2019 14:54
URI: https://research.sabanciuniv.edu/id/eprint/22979

Available Versions of this Item

Actions (login required)

View Item
View Item